Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$C^1$ regularity of orthotropic $p$-harmonic functions in the plane

Pierre Bousquet and Lorenzo Brasco

Vol. 11 (2018), No. 4, 813–854

We prove that local weak solutions of the orthotropic p-harmonic equation in 2 are C1 functions.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

degenerate and singular problems, regularity of minimizers
Mathematical Subject Classification 2010
Primary: 49N60, 49K20, 35B65
Received: 31 August 2016
Revised: 30 August 2017
Accepted: 24 October 2017
Published: 12 January 2018
Pierre Bousquet
Institut de Mathématiques de Toulouse, CNRS UMR 5219
Université de Toulouse
Lorenzo Brasco
Dipartimento di Matematica e Informatica
Università degli Studi di Ferrara
Institut de Mathématiques de Marseille
Aix-Marseille Université